# SDR CALA2018120202472

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230719200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR30 STRINGER 43R-43L CLEAT HAS CORROSION. REMOVED AND REPLACED 01 CLEAT (FABRICATED) ON FWD CARGO COMPARTMENT FR30 STRINGER 43R-43L IAW SRM 51-42-11-001, TREATED, PRIMED AND TOP COAT AREA IAW SRM 51-75-12-001.
